# SDR HEEA968471

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2145C
- Make and model: Bell 206B
- Aircraft serial: 3456
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FIRST DIGIT IS SELECTED AS "6" SOMETIMES "5" AND SOMETIMES "7" ARE TRANSMITTED INSTEAD. CLEANED CONTACTS AND WAFERS, REPAIRED, ALSO REPLACED V301 PHOTOCELL AND DETERIORATED R477 RESISTOR AND FOUND FREQUENCY AND POWER WOULD NOT ADJUST TO SPECS.  REPLACED V101 OSCILLATOR.  REPAIRED.  BENCH CHECK GOOD.
